# SDR JJBA20240130059

- Difficulty date: January 23, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: UNKNOWN
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER COWL, AFT LIP CRACKED. LH ENG LOWER COWL LIP REPLACED
